Previous |  Up |  Next


Title: Maximization of distances of regular polygons on a circle (English)
Author: Guldan, Filip
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 25
Issue: 3
Year: 1980
Pages: 182-195
Summary lang: English
Summary lang: Slovak
Summary lang: Russian
Category: math
Summary: This paper presents the solution of a basic problem defined by J. Černý which solves a concrete everyday problem in railway and road transport (the problem of optimization of time-tables by some criteria). (English)
Keyword: maximizing distances of regular polygons on a circle
Keyword: transport problems
Keyword: $M$-system
Keyword: $M$-graph
Keyword: determination of optimal solution
Keyword: bus line scheduling
MSC: 52A37
MSC: 65K05
MSC: 90B05
MSC: 90B35
MSC: 90C08
MSC: 90C35
idZBL: Zbl 0444.90101
idMR: MR0568524
DOI: 10.21136/AM.1980.103850
Date available: 2008-05-20T18:14:10Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] J. Černý: Problems for systems of regular polygons on a circumference and their application in transport.(Czech). Matematické obzory (1972), 51 - 59.
Reference: [2] J. Černý: Applied mathematics and transport.(Czech). Pokroky matematiky, fyziky a astronomie 19 (1974), 316-323. MR 0469252
Reference: [3] F. Harrary: Graph Theory.Addison-Wesley, 1969. MR 0256911


Files Size Format View
AplMat_25-1980-3_3.pdf 1.668Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo